# SDR 08FDEA01411

- Difficulty date: April 15, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 41,098 hours, 9,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, ANTI-ICE TELESCOPE TUBE CUT-OUT AT L/E FIXED COMPARTMENT FOUND OUTBD CORNER CRACKED.  TRIMMED OFF AND REPAIR CARRIED OUT AS PER SRM 57-10-00 FIG. 43 VOL.I. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
